ResearchWorks Archive

2-D Brownian motion in a system of traps: Application of conformal transformations

Show simple item record

dc.contributor.author Burdzy, Krzysztof
dc.contributor.author Holyst, Robert
dc.contributor.author Salisbury, Thomas S.
dc.date.accessioned 2005-11-18T19:18:01Z
dc.date.available 2005-11-18T19:18:01Z
dc.date.issued 1992
dc.identifier.citation Burdzy, K., R. Holyst, & T.S. Salisbury. (1992). 2-D Brownian motion in a system of traps: Application of conformal transformations. Journal of Physics A: Mathematical and General, 25, 2463-2471. en
dc.identifier.uri http://hdl.handle.net/1773/2175
dc.description.abstract We study two-dimensional Brownian motion in a periodic system of traps using conformal transformations. The system is periodic in the x and y directions. We calculate the ratio of the drift along the y-axis to the drift along the x-axis. The drift of the Brownian particle is induced by conditioning and by the asymmetry of the system of traps. Finally we find the placement of traps which gives the maximal drift ratio. en
dc.description.sponsorship This paper has been supported in part by National Science Foundation grants DMR-8916052 and DMS 8901255, and by a grant from N.S.E.R.C. en
dc.format.extent 95561 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Institute of Physics en
dc.subject Brownian motion en
dc.subject traps en
dc.subject conformal transformations en
dc.title 2-D Brownian motion in a system of traps: Application of conformal transformations en
dc.type Article en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search ResearchWorks


Advanced Search

Browse

My Account

Statistics